On the positivity of the logarithmic cotangent bundle  [ Sur la positivité du fibré cotangent logarithmique ]
Annales de l'Institut Fourier, à paraître, 51 p.

L’objectif de ce travail est de construire des exemples de paires dont le fibré cotangent logarithmique possède de fortes propriétés de positivité. Ces exemples sont construit à partir de n’importe quelle variété lisse de dimension n en considérant la somme d’au moins n diviseurs généraux suffisamment amples.

The aim of this work is to construct examples of pairs whose logarithmic cotangent bundles have strong positivity properties. These examples are constructed from any smooth n-dimensional complex projective varieties by considering the sum of at least n general sufficiently ample hypersurfaces.

Publié le : 2019-03-08
Classification:  14J60,  32Q45
Mots clés: Fibré cotangent logarithmique, hyperbolicité
@unpublished{AIF_0__0_0_A43_0,
     author = {Brotbek, Damian and Deng, Ya},
     title = {On the positivity of the logarithmic cotangent bundle},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
}
Brotbek, Damian; Deng, Ya. On the positivity of the logarithmic cotangent bundle. Annales de l'Institut Fourier, à paraître, 51 p.

[1] Benoist, Olivier Le théorème de Bertini en famille, Bull. Soc. Math. Fr., Tome 139 (2011) no. 4, pp. 555-569 | Zbl 1244.14045

[2] Berndtsson, Bo; Păun, Mihai; Wang, Xu Algebraic fiber spaces and curvature of higher direct images (2017) (https://arxiv.org/abs/1704.02279 )

[3] Brotbek, Damian Differential equations as embedding obstructions and vanishing theorems (2011) (https://arxiv.org/abs/1111.5324 )

[4] Brotbek, Damian Symmetric differential forms on complete intersection varieties and applications, Math. Ann., Tome 366 (2016) no. 1-2, pp. 417-446 | Article | MR 3552245

[5] Brotbek, Damian On the hyperbolicity of general hypersurfaces, Publ. Math., Inst. Hautes Étud. Sci., Tome 126 (2017), pp. 1-34 | Article | MR 3735863

[6] Brotbek, Damian; Darondeau, Lionel Complete intersection varieties with ample cotangent bundles, Invent. Math., Tome 212 (2018) no. 3, pp. 913-940 | Article | MR 3802300

[7] Brotbek, Damian; Deng, Ya Hyperbolicity of the complements of general hypersurfaces of high degree (2018) (https://arxiv.org/abs/1804.01719 )

[8] Brückmann, Peter; Rackwitz, Hans-Georg T-symmetrical tensor forms on complete intersections, Math. Ann., Tome 288 (1990) no. 4, pp. 627-635 | Article | MR 1081268 | Zbl 0724.14032

[9] Brunebarbe, Yohan Symmetric differentials and variations of Hodge structures, J. Reine Angew. Math., Tome 743 (2018), pp. 133-161 | Zbl 06950104

[10] Brunebarbe, Yohan; Cadorel, Benoit Hyperbolicity of varieties supporting a variation of Hodge structure (2017) (https://arxiv.org/abs/1707.01327 )

[11] Cadorel, Benoit Symmetric differentials on complex hyperbolic manifolds with cusps (2016) (https://arxiv.org/abs/1606.05470 )

[12] Darondeau, Lionel On the logarithmic Green-Griffiths conjecture, Int. Math. Res. Not. (2016) no. 6, pp. 1871-1923 | Article | MR 3509943

[13] Debarre, Olivier Varieties with ample cotangent bundle, Compos. Math., Tome 141 (2005) no. 6, pp. 1445-1459 | Article

[14] Demailly, Jean-Pierre Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic geometry (Santa Cruz, 1995), American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 62 (1997), pp. 285-360 | MR 1492539 | Zbl 0919.32014

[15] Deng, Ya Effectivity in the Hyperbolicity-related problems (2016) (https://arxiv.org/abs/1606.03831 )

[16] Deng, Ya On the Diverio-Trapani Conjecture (2017) (https://arxiv.org/abs/1703.07560, to appear in Ann. Sci. Éc. Norm. Supér.)

[17] Deng, Ya Kobayashi hyperbolicity of moduli spaces of minimal projective manifolds of general type (with the appendix by Dan Abramovich) (2018) (https://arxiv.org/abs/1806.01666 )

[18] Deng, Ya Pseudo Kobayashi hyperbolicity of base spaces of families of minimal projective manifolds with maximal variation (2018) (https://arxiv.org/abs/1809.05891 )

[19] Diverio, Simone Existence of global invariant jet differentials on projective hypersurfaces of high degree, Math. Ann., Tome 344 (2009) no. 2, pp. 293-315 | Article | MR 2495771

[20] Diverio, Simone; Merker, Joël; Rousseau, Erwan Effective algebraic degeneracy, Invent. Math., Tome 180 (2010) no. 1, pp. 161-223 | Article | MR 2593279

[21] El Goul, Jawher Logarithmic jets and hyperbolicity, Osaka J. Math., Tome 40 (2003) no. 2, pp. 469-491 | MR 1988702 | Zbl 1048.32016

[22] Green, Mark L. The hyperbolicity of the complement of 2n+1 hyperplanes in general position in P n and related results, Proc. Am. Math. Soc., Tome 66 (1977) no. 1, pp. 109-113 | Article | MR 0457790

[23] Kobayashi, Shoshichi Hyperbolic complex spaces, Springer, Grundlehren der Mathematischen Wissenschaften, Tome 318 (1998), xiv+471 pages | Article | MR 1635983

[24] Lazarsfeld, Robert Positivity in algebraic geometry. II, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Tome 49 (2004), xviii+385 pages (Positivity for vector bundles, and multiplier ideals)

[25] Lu, Steven S. Y.; Winkelmann, Jörg Quasiprojective varieties admitting Zariski dense entire holomorphic curves, Forum Math., Tome 24 (2012) no. 2, pp. 399-418 | Article | MR 2900013 | Zbl 1273.32023

[26] Mcquillan, Michael Diophantine approximations and foliations, Publ. Math., Inst. Hautes Étud. Sci. (1998) no. 87, pp. 121-174 | MR 1659270

[27] Nakamaye, Michael Stable base loci of linear series, Math. Ann., Tome 318 (2000) no. 4, pp. 837-847 | Article

[28] Noguchi, Junjiro Lemma on logarithmic derivatives and holomorphic curves in algebraic varieties, Nagoya Math. J., Tome 83 (1981), pp. 213-233 http://projecteuclid.org.scd-rproxy.u-strasbg.fr/euclid.nmj/1118786486 | MR 632655

[29] Noguchi, Junjiro Logarithmic jet spaces and extensions of de Franchis’ theorem, Contributions to several complex variables, Vieweg & Sohn (Aspects of Mathematics) Tome E9 (1986), pp. 227-249 | MR 859200 | Zbl 0598.32021

[30] Noguchi, Junjiro; Winkelmann, Jörg Nevanlinna theory in several complex variables and Diophantine approximation, Springer, Grundlehren der Mathematischen Wissenschaften, Tome 350 (2014), xiv+416 pages | Article | MR 3156076

[31] Noguchi, Junjiro; Winkelmann, Jörg; Yamanoi, Katsutoshi Degeneracy of holomorphic curves into algebraic varieties, J. Math. Pures Appl., Tome 88 (2007) no. 3, pp. 293-306 | Article | MR 2355461 | Zbl 1135.32018

[32] Noguchi, Junjiro; Winkelmann, Jörg; Yamanoi, Katsutoshi The second main theorem for holomorphic curves into semi-abelian varieties. II, Forum Math., Tome 20 (2008) no. 3, pp. 469-503 | Article | MR 2418202

[33] Noguchi, Junjiro; Winkelmann, Jörg; Yamanoi, Katsutoshi Degeneracy of holomorphic curves into algebraic varieties II, Vietnam J. Math., Tome 41 (2013) no. 4, pp. 519-525 | Article | MR 3142409 | Zbl 1293.32022

[34] Rousseau, Erwan Hyperbolicité du complémentaire d’une courbe dans 2 : le cas de deux composantes, C. R. Math. Acad. Sci. Paris, Tome 336 (2003) no. 8, pp. 635-640 | Article | MR 1988123

[35] Sakai, Fumio Symmetric powers of the cotangent bundle and classification of algebraic varieties, Algebraic geometry (Copenhagen, 1978), Springer (Lecture Notes in Mathematics) Tome 732 (1979), pp. 545-563 | MR 555717 | Zbl 0415.14020

[36] Schneider, Michael Symmetric differential forms as embedding obstructions and vanishing theorems, J. Algebr. Geom., Tome 1 (1992) no. 2, pp. 175-181 | Zbl 0790.14009

[37] Siu, Yum-Tong Hyperbolicity in complex geometry, The legacy of Niels Henrik Abel (Oslo, 2012), Springer (2004), pp. 543-566 | MR 2077584 | Zbl 10796.32011

[38] Siu, Yum-Tong Hyperbolicity of generic high-degree hypersurfaces in complex projective space, Invent. Math., Tome 202 (2015) no. 3, pp. 1069-1166 | Article | MR 3425387

[39] Viehweg, Eckart; Zuo, Kang Base spaces of non-isotrivial families of smooth minimal models, Complex geometry (Göttingen, 2000), Springer (2002), pp. 279-328 | MR 1922109 | Zbl 1006.14004

[40] Voisin, Claire On a conjecture of Clemens on rational curves on hypersurfaces, J. Differ. Geom., Tome 44 (1996) no. 1, pp. 200-213 | MR 1420353 | Zbl 0883.14022

[41] Voisin, Claire A correction: “On a conjecture of Clemens on rational curves on hypersurfaces” [J. Differential Geom. 44 (1996), no. 1, 200–213], J. Differ. Geom., Tome 49 (1998) no. 3, pp. 601-611 | MR 1669712 | Zbl 0994.14026

[42] Xie, Song-Yan On the ampleness of the cotangent bundles of complete intersections, Invent. Math., Tome 212 (2018) no. 3, pp. 941-996 | Article | MR 3802301

[43] Zuo, Kang On the negativity of kernels of Kodaira-Spencer maps on Hodge bundles and applications, Asian J. Math., Tome 4 (2000) no. 1, pp. 279-301 | Article | MR 1803724